Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-22-2008, 03:54 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I took Aromasin for 4 months. As soon as I started taking it, I could <br>feel the depression and anxiety mounting inside me. I had been on <br>Tamoxifen for 4 yrs and then Femara for 2 years prior to the Aromasin<br>and had no side effects (except for occasional hot flashes) from<br>either one of these drugs.<br>I'm now on Faslodex (I started it after stopping the Aromasin). It, too<br>makes me feel depressed and anxious. I have decided that as long as it<br>is working, I will just realize that the depression is from my <br>medication, which I have to take, so I can deal with it better.
Reply With Quote
  #2  
Old 05-12-2008, 06:54 PM
Jennifer
Guest
 
Posts: n/a
Default Aromasin

Hello. I am a breast cancer survivor who was switched from tamoxifen to aromasin. I too am feeling many of these effects. I was listening to KPFK today (Public Radio) and heard information about "green and grains" and about taxing anti-oxidents and how many different natural good health approaches can boost our own immune systems and that will keep cancer at bay. We don't need to take these horrible drugs that give us so many side-effects. That's all I know right now but that's the path I'm going to follow. I encourage all of us to look at the homeopathic approach. Please learn about natural answers and share your experiences with the rest of us. We can learn from one another. I don't trust the drug companies. Good luck to us all.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:13 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.